2019
Том 71
№ 9

All Issues

Polovitskii Ya. D.

Articles: 3
Article (Russian)

Some obligatory conditions and generalizations of the Fedorov theorem

Polovitskii Ya. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 4. - pp. 566–572

We introduce a new type of conditions, S-obligatory conditions. We describe broad classes of groups with the Chernikov obligatory condition and some other conditions similar to the known Fedorov condition.

Article (Russian)

Groups with incidence condition for noncyclic subgroups

Chechulin V. L., Chernikov N. S., Polovitskii Ya. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 4. - pp. 533-539

We give a description of groups with incidence condition for noncyclic subgroups to within minimal noncyclic subgroups. We present a complete constructive description of locally graded groups (in particular, arbitrary locally finite groups) satisfying this condition.

Article (Ukrainian)

Groups with the layer-minimal condition

Polovitskii Ya. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 847–851